MathSciNet Relay Station
MathSciNet bibliographic data
MR1642377 11J82
Zudilin, V. V. Difference equations and the irrationality measure of numbers. (Russian) Tr. Mat. Inst. Steklova 218 (1997), Anal. Teor. Chisel i Prilozh., 165--178; translation in Proc. Steklov Inst. Math. 1997, no. 3(218), 160–174
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement